# SDR QXEA2013082101271

- Difficulty date: August 18, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 28,575 hours, 29,586 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Seal
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NACELLE FIREWALL SEAL TO FWD EXHAUST NOZZLE SHROUD IS DAMAGED.    REMOVED EXHAUST FIREWALL SEAL RING IAW SRM 54-20-05.  INSTALLED REPAIRED EXHAUST FIREWALL SEAL RING REF EO NR: DHC-8-400-78-L02276.  REMOVED SEAL FROM EXHAUST FIREWALL RING IAW  SRM 54-20-05.   INSTALLED NEW SEAL ON THE EXHAUST FIREWALL RING IAW SRM 54-20-05 IAW EO DHC-8-400-78-L02276.  BONDED SEAL ENDS TOGETHER IAW SRM 54-20-05 P.202 STEP 6.B.(5). DRILLED SHANK WITH DRILL NR 40 AND REMOVED SHANK WITH AN EASY OUT ON OTBD AFT LANDING STRIP ON LEFT NACELLE LOWER AFT SECTION.
